# SDR SWAA2021041459535

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 847 RBL24 WL157 ANGLE CLIP HAS CORROSION. / FABRICATED AND INSTALLED NEW ACB ANGLE CLIP AT BS 847 RBL 24 WL 157 FROM EXTRUSION 10134-1005 # 2024T3511 LOT# 979439 PER SRM 51-40-02-0G-0; SRM 53-00-53-1A-2; SRM 53-60-53-0I-2; SRM 51-20-01 AND BOEING DRAWING # 146A8321 57006U 01APR21
